HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Bipolar Disorder (http://www.healthboards.com/boards/bipolar-disorder/)
-   -   Wellbutrin panic attack (http://www.healthboards.com/boards/bipolar-disorder/438237-wellbutrin-panic-attack.html)

suzannecaroline 10-17-2006 05:39 PM

Wellbutrin panic attack
 
I previously been prescribed wellbutrin for the depression. I got a panic attack with in 2 days of taking it. Then I stopped taking it, but continued to feel depressed. So I started taking it again. It was so bad this time with the panic attack that I had to leave work and go to the hospital. There they gave me 3mg of xanax and told me to stop wellbutrin. Is this a common side effect of the drug?
I also take lamictal and feel antsy on it. My other question is regarding panic attacks and anxiety. Are they common with bipolar people? My doctor is not very helpful in answering my questions, just likes to prescribe the meds. I almost feel like Im more anxious than manic/depressive.

shelb 10-17-2006 07:37 PM

Re: Wellbutrin panic attack
 
[I]i was first told i was bipolar when i was a teenager back then they called it manic depressive and as a teen i never took my meds right and did not use them for years and this year i finally came to terms that i just wasn't the same as everyone else i took wellbutrin and lexapro for ah 6 months and did well it helped my manic behavior a little but i had a ton of anxiety i actually ended up needing xanx but now i have stopped lexapro still in wellburtrin and added depakote i already feel better with my anxiety i just needed to be on meds made for bipolar disorder hope i was helpful[/I]

Strawberry.hill 10-17-2006 09:56 PM

Re: Wellbutrin panic attack
 
I also had a hard time when I started the Wellbutrin, It was a rough few days, only about 2 or 3. Then I was all right. But if the doctors are telling you it's not good for you and you should not take it, listen to them, we are all different. I did not get a panick attack, I just got depressed as I have not been in a long time.
I am O.K. now, but now that I think of it, I have had several anxiety attacks but not to often, they are usually caused by stressfull situations.
I don't think it's us, I think anyone can have them.
I hope your doctor finds a medication that will work better for you.:)
Strawberry

MSLAINIE 10-17-2006 10:55 PM

Re: Wellbutrin panic attack
 
Hi Suz..
I Have Heard More Than One Person Having Wellbutrin Panic Attacks And I Have Done Alot Of Research On Meds For My Son.i Found Alot Of Docs Start Bipolar's On Meds For Depression. They Started My Son On Zoloft And He Was A Mess. He Is 15 1/2 Now. He Was 14 Then. In Last Year And Half It Was A Medicine Process. He Was On Alot Of Different Meds And I Had To Keep A Log And Figure What Worked Best For Him. He Is Now On Depakote 1250mg And 10mg Of Abilify And Its Works. I Would Call Doc And Tell Him And Demanding To See Him Right Away To Help You.
Good Luck
Mslaine

suzannecaroline 10-18-2006 06:35 PM

Re: Wellbutrin panic attack
 
In the potential side effects for wellbutrin sr it does state anxiety and agitation. I understand everyone is different but it seems like someone who is prone to anxiety would not do well on wellbutrin. just a thought.

suzannecaroline 10-20-2006 08:50 PM

Re: Wellbutrin panic attack
 
please explain


All times are GMT -7. The time now is 12:35 PM.